skip to main content

DOE PAGESDOE PAGES

Title: Automated construction of maximally localized Wannier functions for bands with nontrivial topology

Authors:
; ; ;
Publication Date:
Grant/Contract Number:
AC02-05CH11231
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 94 Journal Issue: 12; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1327555

Mustafa, Jamal I., Coh, Sinisa, Cohen, Marvin L., and Louie, Steven G.. Automated construction of maximally localized Wannier functions for bands with nontrivial topology. United States: N. p., Web. doi:10.1103/PhysRevB.94.125151.
Mustafa, Jamal I., Coh, Sinisa, Cohen, Marvin L., & Louie, Steven G.. Automated construction of maximally localized Wannier functions for bands with nontrivial topology. United States. doi:10.1103/PhysRevB.94.125151.
Mustafa, Jamal I., Coh, Sinisa, Cohen, Marvin L., and Louie, Steven G.. 2016. "Automated construction of maximally localized Wannier functions for bands with nontrivial topology". United States. doi:10.1103/PhysRevB.94.125151.
@article{osti_1327555,
title = {Automated construction of maximally localized Wannier functions for bands with nontrivial topology},
author = {Mustafa, Jamal I. and Coh, Sinisa and Cohen, Marvin L. and Louie, Steven G.},
abstractNote = {},
doi = {10.1103/PhysRevB.94.125151},
journal = {Physical Review B},
number = 12,
volume = 94,
place = {United States},
year = {2016},
month = {9}
}

Works referenced in this record:

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424

Z2 Topological Order and the Quantum Spin Hall Effect
journal, September 2005

Observation of a large-gap topological-insulator class with a single Dirac cone on the surface
journal, May 2009
  • Xia, Y.; Qian, D.; Hsieh, D.
  • Nature Physics, Vol. 5, Issue 6, p. 398-402
  • DOI: 10.1038/nphys1274

Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009
  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270